# SDR DALA2018110606538

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 61,646 hours, 24,290 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE AND AFTER GOING THROUGH BRIEF LIGHT AND MODERATE CHOP, THE F/A'S NOTICED AN ACRID ELECTRICAL SMELL NEAR SEATS 16 DEF. AFTER THEY TURNED OFF THE CEILING LIGHT NIGHT MODE THE SMELL WENT AWAY NO SMOKE WAS EVER SEEN. MAINTENANCE REPLACED LIGHT ASSY AT SEAT 16 DEF CEILING LIGHT PER MM 33-22.
